# SDR AALA950910

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: WWD398
- Condition: Broken
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 789 - AFTER TAKEOFF DFW DURING CLIMB-OUT, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES AND AIRCRAFT RETURNED DFW, LANDING WITHOUT INCIDENT.  REPLACED LT AIR CYCLE MACHINE SUPPLY DUCT CLAMP.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (X)
